# SDR UPS96220445

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON SEAT TRACK AT BS 520 RBL 15 WL 150.  REMOVED AND REPLACED SEAT TRACK FROM 480 TO 530 RBL 15 WL 15 IAW SRM 53-10-05.
